# SDR ASAA2025111862849

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A530016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-24, BS 887 TO 1016 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES.  BLENDED AREA FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW SRM 53-00-52-1A-1 AND 51-40-02-OG-OW: 0.500 O: 0.300 R: 0.274 L: 2 D: 0.026.
